Alert archive / Tennessee / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 23, NWS Nashville, TN

April 2, 2014Cheatham County, Dickson County, Williamson County, Tennessee

NWS Nashville, TN issued this severe thunderstorm warning at Apr 2, 2014, 11:38 PM CDT for Cheatham County, Dickson County, Williamson County, Tennessee. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 2, 2014, 11:38 PM CDT (04:38 UTC)
Expired
Apr 3, 2014, 12:15 AM CDT
In force
37 min
Issued by
NWS Nashville, TN
Area
Storm-based polygon

Counties Cheatham County, TN, Dickson County, TN, Williamson County, TN

The radar

The Nashville radar (KOHX), 59 km from the middle of the area, began a volume at 04:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 2, 11:38 PM CDTHAIL 16 Wsw Dickson, TNPUBLIC SHARED PHOTOS VIA FACEBOOK OF NUMEROUS QUARTER SIZE HAIL STONES SOUTH OF TENNESSEE CITY

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 4.6 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2014-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 207 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2014-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
207 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
140 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS54 KOHX 030438
SVROHX
TNC021-043-187-030515-
/O.NEW.KOHX.SV.W.0023.140403T0438Z-140403T0515Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
1138 PM CDT WED APR 2 2014

THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN WILLIAMSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN DICKSON COUNTY IN MIDDLE TENNESSEE...
  SOUTHERN CHEATHAM COUNTY IN MIDDLE TENNESSEE...

* UNTIL 1215 AM CDT

* AT 1134 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING QUARTER SIZE HAIL. THE STORM WAS NEAR
  DICKSON...MOVING EAST AT 35 MPH.

* LOCATIONS IMPACTED INCLUDE...
  DICKSON...BURNS...WHITE BLUFF...KINGSTON SPRINGS AND PEGRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A STURDY BUILDING AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3623 8698 3613 8700 3609 8704 3604 8704
      3605 8705 3600 8705 3596 8724 3598 8749
      3601 8755 3610 8754
TIME...MOT...LOC 0438Z 256DEG 29KT 3603 8744

$$

SHAMBURGER
2 follow-up statements
846 
WWUS54 KOHX 030448
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1148 PM CDT WED APR 2 2014

TNC021-043-187-030515-
/O.CON.KOHX.SV.W.0023.000000T0000Z-140403T0515Z/
WILLIAMSON TN-DICKSON TN-CHEATHAM TN-
1148 PM CDT WED APR 2 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR SOUTHERN CHEATHAM...SOUTHERN DICKSON AND NORTHWESTERN WILLIAMSON
COUNTIES...

AT 1143 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR DICKSON...MOVING EAST AT 35 MPH.

LOCATIONS IMPACTED INCLUDE...
  BURNS...WHITE BLUFF...KINGSTON SPRINGS AND PEGRAM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS SEVERE THUNDERSTORM HAS A HISTORY OF PRODUCING QUARTER SIZE 
HAIL IN SOUTHWEST DICKSON COUNTY. TAKE SHELTER NOW INSIDE A STURDY 
BUILDING...AND STAY AWAY FROM WINDOWS! IF TIME ALLOWS...PUT YOUR 
AUTOMOBILES INTO A CARPORT OR GARAGE.

&&

LAT...LON 3620 8699 3613 8700 3609 8704 3600 8705
      3596 8724 3599 8747 3610 8750
TIME...MOT...LOC 0447Z 256DEG 29KT 3605 8735

$$

SHAMBURGER
783 
WWUS54 KOHX 030500
SVSOHX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1200 AM CDT THU APR 3 2014

TNC021-043-187-030509-
/O.CAN.KOHX.SV.W.0023.000000T0000Z-140403T0515Z/
WILLIAMSON TN-DICKSON TN-CHEATHAM TN-
1200 AM CDT THU APR 3 2014

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CHEATHAM...SOUTHERN
DICKSON AND NORTHWESTERN WILLIAMSON COUNTIES IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED...AND THUS THE 
WARNING HAS BEEN CANCELLED. HOWEVER...SMALL HAIL TO DIME SIZE AND 
WINDS OF 40 MPH WILL REMAIN POSSIBLE WITH THIS STORM.

LAT...LON 3620 8699 3613 8700 3609 8704 3600 8705
      3596 8724 3599 8747 3610 8750
TIME...MOT...LOC 0459Z 256DEG 29KT 3607 8723

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 9:11 PM CDT, 2 hours 27 minutes earlier.

Area forecast discussion, Apr 2, 9:11 PM CDT, 2 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NASHVILLE TN
911 PM CDT WED APR 2 2014

.UPDATE...ONLY MINOR ADJUSTMENTS TO FORECAST FOR OVERNIGHT HOURS.

EVENING THUNDERSTORMS HAVE OCCURRED MAINLY ACROSS OUR FAR NORTH
TIER OF COUNTIES...INCLUDING SOME STRONG STORMS WITH HEAVY
DOWNPOURS AND SMALL HAIL IN STEWART AND MONTGOMERY COUNTIES. OUR
FAR NORTH COUNTIES WILL CONTINUE TO HAVE THE HIGHEST POPS
OVERNIGHT WITH A WARM FRONT SETTING UP JUST TO THE NORTH OF TN.
OTHER AREAS WILL HAVE POTENTIAL FOR SCATTERED ACTIVITY AS WARM
ADVECTION COMBINES WITH A COUPLE OF SHORTWAVES LIFTING ACROSS THE
REGION. POPS ACROSS THE MID STATE WILL RANGE FROM AROUND 30 IN THE
SOUTH...TO 60 NORTH. WITH LOSS OF DAYTIME HEATING...NOT EXPECTING
ANY SEVER STORMS THROUGH THE REST OF THE NIGHT.

TEMPERATURES ARE QUITE MILD...AND WILL REMAIN SO THROUGH THE
NIGHT. LOWS WILL BE MAINLY IN THE LOWER 60S...AS DEW POINTS CREEP
UP THROUGH THE 50S AND LOWER 60S.

WE CONTINUE TO PREPARE FOR POSSIBLE SEVERE WX THURSDAY INTO
FRIDAY. ON THURSDAY...CONDITIONS WILL DESTABILIZE FOR SCATTERED
SHOWERS AND STORMS WITH A FEW STRONG TO SEVERE STORMS POSSIBLE IN
THE AFTERNOON...MAINLY OVER OUR NORTHWEST COUNTIES. THE MAIN
EVENT WILL BE LATE THURSDAY NIGHT ACROSS THE AREA...AND PERHAPS
CONTINUING INTO MIDDAY FRIDAY OVER THE EAST HALF. DAMAGING WINDS
AND HAIL WILL BE THE MAIN THREATS...BUT ISOLATED TORNADOES CANNOT
BE RULED OUT THURSDAY AFTERNOON THROUGH MIDDAY FRIDAY.

13

&&

.PREV DISCUSSION... /ISSUED 650 PM CDT WED APR 2 2014/

UPDATE...FOR 00Z AVIATION

AVIATION...

AN UPPER LEVEL DISTURBANCE HAS GENERATED SHOWERS AND STORMS ALONG A
WARM FRONTAL BOUNDARY...WHERE CONVECTION IS OCCURRING FROM NEAR
MEMPHIS TO NEAR PADUCAH. THESE TSRA WILL AFFECT THE CKV TERMINAL
SO HAVE INSERTED THAT INTO THEIR TAF FOR A COUPLE OF HOURS THIS
EVENING. HAVE VCSH/VCTS MENTIONED IN BNA/S TAF IN CASE THAT
TERMINAL GETS CLIPPED BY THE CONVECTION NORTH OF MEM. CSV SHOULD
STAY IN THE CLEAR. SOUTH OF THE WARM FRONT...MVFR CIGS FROM
INCREASING MOISTURE HAVE BLANKETED THE REGION SO WOULD NOT BE
SURPRISED TO SEE CEILINGS DROP AFTER 06Z. KEPT BNA AND CSV VFR FOR
NOW...WITH CKV SEEING LOWER CIGS BEING A LITTLE CLOSER TO THE
FRONT AND ONGOING CONVECTION.

TOMORROW...WINDS SHOULD PICK UP OUT OF THE SSW BY MID MORNING SO
HAVE INCLUDED WIND GUSTS IN THE TAFS. SHORT-TERM MODELS SHOW
ANOTHER ROUND OF CONVECTION MAINLY AFFECT CKV AND BNA FROM LATE
MORNING THROUGH THE AFTERNOON HOURS THURSDAY. FOR NOW JUST
MENTIONED VCTS...AGAIN WITH LOWERED CIGS FOR CKV.

PREV DISCUSSION... /ISSUED 629 PM CDT WED APR 2 2014/

MESOSCALE UPDATE...WE ARE WATCHING OUR NORTHWEST COUNTIES
CAREFULLY AS STRONG TO POSSIBLY SEVERE STORMS APPROACH FROM
NORTHWEST TN. A FUNNEL CLOUD WAS REPORTED IN WEAKLEY COUNTY. SFC
ANALYSIS SHOWS AN AXIS OF INSTABILITY AND ENHANCED SHEAR OVER NW
TN THAT EXTENDS INTO OUR NORTHWEST COUNTIES. AS HEATING IS LOST
WITH SUNSET...ACTIVITY SHOULD ALL DROP BELOW SEVERE LEVELS. SHORT
RANGE MODELS SHOW SHOWERS AND STORMS SPREADING INTO THE MID
STATE...ESPECIALLY ACROSS THE NORTH HALF THROUGH THE NIGHT.

13

&&

.OHX WATCHES/WARNINGS/ADVISORIES...NONE.

&&
Hazardous weather outlook, Apr 2, 5:00 AM CDT, 18 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NASHVILLE TN
500 AM CDT WED APR 2 2014

TNZ005>011-023>034-056>066-075-077>080-093>095-031000-
STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON-
HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH-
JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON-
MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD-
COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES-
500 AM CDT WED APR 2 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE.

.DAY ONE...TODAY AND TONIGHT.

AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS MIDDLE TENNESSEE
WEDNESDAY EVENING INTO THURSDAY MORNING...BRINGING SCATTERED
SHOWERS AND THUNDERSTORMS. A FEW STRONG STORMS WITH GUSTY WINDS
AND SMALL HAIL ARE POSSIBLE...ESPECIALLY ACROSS NORTHWEST MIDDLE
TENNESSEE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS FOR ALL OF MIDDLE
TENNESSEE THURSDAY NIGHT AND FRIDAY.

A STRONG STORM SYSTEM WILL MOVE ACROSS MIDDLE TENNESSEE LATE
THURSDAY NIGHT INTO FRIDAY WITH SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS EXPECTED. SOME STORMS MAY BE STRONG OR SEVERE WITH
DAMAGING WINDS AND LARGE HAIL THE MAIN THREATS...ALTHOUGH AN
ISOLATED TORNADO CANNOT BE RULED OUT. THE BEST CHANCE FOR ANY
SEVERE STORMS WILL BE IN COUNTIES NEAR THE TENNESSEE RIVER.

GUSTY SOUTHWEST WINDS OF 15 TO 30 MPH WITH GUSTS TO 40 MPH ARE
EXPECTED BEHIND THE COLD FRONT ON FRIDAY...AND A WIND ADVISORY
MAY BE NEEDED FOR MUCH OF MIDDLE TENNESSEE.

.SPOTTER CALL TO ACTION STATEMENT...

REPORTS FROM TRAINED WEATHER SPOTTERS MAY BE NEEDED THURSDAY NIGHT
INTO FRIDAY.

SPOTTER THUNDERSTORM REPORTING CRITERIA...
TORNADO
FUNNEL CLOUD
FLOODING
HAIL >= 1/2 INCH
WINDS > 50 MPH (MEASURED)
STRUCTURAL DAMAGE
TREES OR POWER LINES DOWN

55

In the hours before

Special weather statement, Apr 2, 6:12 PM CDT, 5 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
612 PM CDT WED APR 2 2014

TNZ005-030030-
STEWART-
INCLUDING THE CITY OF...DOVER
612 PM CDT WED APR 2 2014

...STRONG STORMS HEADED TOWARD STEWART COUNTY...

AT 6 PM...DOPPLER RADAR INDICATED THAT TWO STRONG STORMS ACROSS
WEAKLEY AND HENRY COUNTIES IN WEST TN WERE HEADED TOWARD STEWART
COUNTY IN MIDDLE TN. THESE STORMS WERE MOVING EAST NORTHEAST AT 35
MPH AND SHOULD REACH STEWART COUNTY BETWEEN 7 AND 8 PM. AS OF
NOW...STRONG WINDS TO 50 MPH AND HAIL TO THE SIZE OF PENNIES WILL
BE THE MAJOR THREATS. HEAVY RAIN AND CLOUD TO GROUND LIGHTNING
WILL ALSO ACCOMPANY THESE STORMS.

ALTHOUGH THERE IS NOT AN IMMEDIATE THREAT TO LIFE OR PROPERTY TO
STEWART COUNTY AT THE MOMENT...A FUNNEL CLOUD WAS REPORTED WITH
THE STORM IN WEAKLEY COUNTY NORTH OF THE TOWN OF SHARON. THIS IS
STILL ABOUT AN HOUR FROM STEWART COUNTY...BUT PLEASE STAY TUNED
FOR UPDATES OR POSSIBLE WARNINGS.

AL
Special weather statement, Apr 2, 7:18 PM CDT, 4 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
718 PM CDT WED APR 2 2014

TNZ005-030045-
STEWART-
718 PM CDT WED APR 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR STEWART COUNTY...

AT 717 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 12 MILES WEST OF DOVER...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE DOVER.

SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM.

LAT...LON 3647 8806 3649 8806 3651 8805 3656 8804
      3664 8782 3637 8769 3634 8793 3636 8797
      3635 8798 3644 8807

11
Special weather statement, Apr 2, 7:54 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
754 PM CDT WED APR 2 2014

TNZ005-006-030145-
MONTGOMERY-STEWART-
754 PM CDT WED APR 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR MONTGOMERY AND STEWART
COUNTIES...

AT 750 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM NEAR DOVER...MOVING EAST AT 30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE DOVER...CUMBERLAND
CITY...PALMYRA...WOODLAWN AND CUNNINGHAM.

SMALL HAIL...FREQUENT LIGHTNING...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH
THIS STORM.

LAT...LON 3639 8736 3637 8761 3637 8771 3635 8773
      3634 8784 3655 8785 3664 8774 3664 8765
      3664 8746

11
Special weather statement, Apr 2, 10:49 PM CDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1049 PM CDT WED APR 2 2014

TNZ024-025-057-030415-
DICKSON-HICKMAN-HUMPHREYS-
1049 PM CDT WED APR 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWEST DICKSON...NORTHWEST
HICKMAN AND SOUTHERN HUMPHREYS COUNTIES...

AT 1047 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR HURRICANE MILLS...MOVING EAST AT
35 MPH.

SOME LOCATIONS IN THE PATH INCLUDE HURRICANE MILLS...BUCKSNORT AND
PINEWOOD.

PENNY SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3599 8797 3611 8743 3584 8736 3583 8772
      3584 8772 3584 8781 3582 8783 3581 8787
      3584 8791 3584 8794 3593 8793 3593 8796

SHAMBURGER
Special weather statement, Apr 2, 11:07 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1107 PM CDT WED APR 2 2014

TNZ027-059-030430-
DAVIDSON-WILLIAMSON-
1107 PM CDT WED APR 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DAVIDSON AND NORTHERN
WILLIAMSON COUNTIES...

AT 1106 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR FAIRVIEW...MOVING EAST AT 40 MPH.

SOME LOCATIONS IN THE PATH INCLUDE FAIRVIEW...LEIPERS FORK...NATCHEZ
TRACE AT HIGHWAY 96...FRANKLIN...FOREST HILLS...BRENTWOOD...OAK
HILL...ANTIOCH AND NOLENSVILLE.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3598 8661 3597 8662 3593 8662 3590 8663
      3589 8714 3603 8715 3611 8664

SHAMBURGER
Special weather statement, Apr 2, 11:15 PM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
1115 PM CDT WED APR 2 2014

TNZ024-025-057-030445-
DICKSON-HICKMAN-HUMPHREYS-
1115 PM CDT WED APR 2 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN DICKSON...NORTHERN
HICKMAN AND SOUTHEAST HUMPHREYS COUNTIES...

AT 1115 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM NEAR BUCKSNORT...MOVING EAST AT
30 MPH.

SOME LOCATIONS IN THE PATH INCLUDE PINEWOOD...DICKSON...LYLES...
BON AQUA AND BURNS.

HALF INCH SIZE HAIL...AND WINDS AROUND 40 MPH ARE EXPECTED WITH THIS
STORM.

LAT...LON 3612 8726 3587 8723 3586 8772 3604 8775

SHAMBURGER

The office that day

Everything else NWS Nashville, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 7:18 PM CDTSpecial Weather StatementOHXStewart27 min
Apr 2, 7:54 PM CDTSpecial Weather StatementOHXStewart51 min
Apr 2, 10:49 PM CDTSpecial Weather StatementOHXHumphreys26 min
Apr 2, 11:07 PM CDTSpecial Weather StatementOHXWilliamson23 min
Apr 2, 11:15 PM CDTSpecial Weather StatementOHXDickson30 min
Apr 2, 11:43 PM CDTSpecial Weather StatementOHXWilson47 min
Apr 2, 11:51 PM CDTSpecial Weather StatementOHXSumner39 min
Apr 2, 11:57 PM CDTSpecial Weather StatementOHXWilliamson33 min
Apr 3, 12:20 AM CDTSpecial Weather StatementOHXDavidson40 min
Apr 3, 12:28 AM CDTSpecial Weather StatementOHXDeKalb47 min
Apr 3, 12:42 AM CDTSpecial Weather StatementOHXDavidson, Wilson48 min
Apr 3, 12:44 AM CDTSpecial Weather StatementOHXSumner46 min
Apr 3, 1:00 AM CDTSevere Thunderstorm WarningOHXDavidson, Rutherford, Wilson45 min
Apr 3, 1:20 AM CDTSpecial Weather StatementOHXWhite40 min
Apr 3, 1:32 AM CDTSpecial Weather StatementOHXDeKalb28 min
Apr 3, 1:57 AM CDTSpecial Weather StatementOHXCumberland, White63 min
Apr 3, 2:05 AM CDTSpecial Weather StatementOHXCannon, DeKalb25 min

Nearby

Severe Thunderstorm Warnings in Tennessee, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.